Before i get to my question i just want to quickly breif everyone on my situation. Please bear with me i will keep it short. Thanks:)
BTW- If anyone is interested in reading my full addiction story from beginning to end, uncensored then please visit the following link. It is titled "Confessions of a Junkie" and is a full recount of my struggle with and how i overcame a vicious drug addiction. Thanks:)
Here's the link: http://moonstruckmama.wordpress.com/about/confessions/
OK, Here is the short version: I had been using for almost three years before i finally went on Methadone. My fiancee and I had a son together and he was also using with me. We knew we had to do something about it because we weren't even using to get high, just to function. During the years of using we went through so much as a result of addiction. Almost losing our son, getting evicted several times, being arrested and charged, overdosing. We would quit cold turkey a few times but it never last more then a few months and we usually resorted to using another drug (Valium, cocaine, crack) t6o take our mind off of the withdrawals from pills. It was a vicious cycle. I got pregnant with my second child in 09 and i knew i had to do something. Honestly, i felt that pregnancy was my only way out at the time, like it was meant to be, and happened for a reason, so i could get clean. My fiancee signed into the inpatient treatment center and i couldn't go in the same time as him so i had no other option. I made the call and was put on methadone immediately. After i had my daughter (who was fine and had no withdrawals and needed no medication at all) I began going up in my dosage because it wasn't lasting long enough. I finally stabilized on 75 mg where i stay for about a year. I should mention that i am on the liquid form that is mixed with orange juice. I will say that it truly saved my family and probably my life, and allowed me to live a normal life again.
My son is now four years old and my daughter is now 19 months old, both me and my fiancee have been on methadone now going on 2 years and it has truly saved my life and my family. I was up to 75 ml a few weeks ago as was my fiancee. I get four carries at a time to take home so i do not have to go every single day, meanwhile my fiance only gets one carry because if i am honest he hasn't been doing so well with the drugs. He did great at first but has been doing speed (methamphetamine) lately which totally stresses me out. I don't understand how he can still use ay drugs after all the BS we went though, but he has a very addictive personality and will not think about using but if someone offers it he will do it without thinking, knowing that he wont like the buzz. But forget that, that is for another post. I on the other hand am doing great. I haven't used ANY drugs since the day before i went on methadone TWO YEARS AGO. That's not one slip up, not once. Anyways, my doctor was saying that since i was doing so great and since i have been on it 2 yrs now that i am probably ready to start tapering. I also had been thinking about tapering because i am sick of having to depend on methadone every day not to mention that it can be bad for your stoma+ch and i notice it has been making my teeth pretty sensitive. I just want to go back to living a normal life and part of me still feels like i never beat my addiction that i simply replaced it. So9 i decided to start tapering from 75 mg. I decided to go down 2 or 3 ml every two weeks since i only see my doctor every two weeks. So i went down every two weeks and then just last week i went down from 68 to 65mg. Prior to that i had little to no withdrawal symptoms, however it seems as though as soon as I hit 65 mg that my body just said "nope, cant handle it" because it hit me like a ton of bricks. The first thing that started was nausea, it started out just a faint upset feeling the first day but now a week later it is so bad that i only feel like i am not gonna puke when i am laying down. I can barely get my methadone down. Then there is hot and cold sweats where i am freezing one sec and boiling the next, along with body aches and being super exhausted but having trouble; going to sleep. All accompanied by an all around ****** feeling. Now this really freaks me out because i read about all these people who have went from like 60 ml down to 20ml or some other big leap with little to no withdrawals, and the here i am going slowly and i am only in the very beginning stages of tapering and already i want to go back up. How come it seems so bad for me so soon when i am going slowly. BTW My fiancee has been tapering as well and he has been going down 3-5ml per week and is already down to 35 ml with only a little bit of soreness and symptoms. He doesn't even believe me that i feel this ****** but i am dead serious, i have lied on the couch for the past couple days to avoid throwing up and feel like ****. I don't want to go back up at all but i cannot take care of my kids (who are both under age 5) if i feel like this. I feel bad because i am not playing with them a lot and its because i truly feel like utter crap.
So on to my question(s)- Has anyone else experienced it where you hit a certain point and you body just seems to be at its limit? Has anyone else experienced withdrawals so early in a taper? Is an upset stomach common in withdrawals? Because that is the symptom that is bothering me the most. Should i go back up or try to tough it out? Do you think it will only get worse from here if i keep going down? ANY advice, tips, encouragement would be greatly appreciated. I feel as though I will NEVER be able to kick this methadone, and it will really suck if my fiancee gets off of it and i am still on it for like years. I understand that only I can know what is best for me and how I feel, and I know i need to talk to my doctor (who I only go see next week, so i hope i feel better in the next few days) but i just want to talk to people that have possibly went through the same situation and get some feedback and support.Please help! Sorry again for such a long post and Thanks in advance! :)